# SDR CALA2016022495123

- Difficulty date: February 22, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 59,697 hours, 13,794 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING PLASTIC SMELL IN AFT GALLEY.  TURNED OFF OVENS & COFFEE MAKERS NO SMOKE.  FOUND PLASTIC WRAPPER MELTED IN BACK OF OVEN RACK.  REMOVED OVEN HEAT SHIELD, REMOVED DEBRIS & CLEANED, NO ODOR PRESENT.
